Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have rashes on head, losing weight. Have been on medication. What to do?

Yes. My mother is taking the following medication: Losartan Potassium 100mg., Allopurinol 100mg., Oxybutynin 5mg.,Zoloft 100mg., Furosemide 20mg. She has develop a rash on her head and scratching her arms. She is 90 and in the last years she is with not much appetite loosing lot of weight. Are all this medication good for her? or she is over medicated in some area?
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Welcome to healthcare magic forum
I understand your concern about your mother problem.
Thank you for your query.
All medication you wrote are specific for some problem
They are essential one and must not stop without your doctor advise.
In this age low appetite is common and she is not over medicated.
she can apply calamine lotion over face and for itching levocetrizine tablet is helpful in such case.
tell her to drink more water and fruit juice.
Better to consult dermatologist for proper treatment.
I hope I answered your query .
Let me know if you have any query.
Answered: Tue, 25 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor